MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; BAG, URINARY, ILEOSTOMY
Model Number 175793
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Chills (2191); Diaphoresis (2452)
Date of Event 01/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by healthcare professional nurse that end user had been using this product from almost twenty two years with usual wear-time of five days.On (b)(6) 2022, he reported about an appliance that he had for approximately three years.Consumer stated that he developed a urinary tract infection several hours after using the appliance.He reported there was nothing different or unusual about the product's appearance.He experienced chills, sweats, and dark concentrated urine (no odor).Consumer suspected that it was due to the product since he had it on hand for about three years.He also reported that the appliance was stored in a dry place.He saw his urologist past week who prescribed him ciprofloxacin for his urinary tract infection.Consumer felt that the appliance might have caused the infection, but the doctor did not confirm.Consumer experienced chronic urinary tract infection which he stated were becoming more frequent.There was no cause determined by his doctor, but he followed up again with urologist who did not determine an exact cause of his current urinary tract infection.The urologist did not confirm that pouch caused the infection.He had a history of frequent urinary tract infection, sometimes every two weeks.His urologist suggested him to replace the pouch twice weekly instead of every five days.He advised him to empty pouch when one-third full and also to wash hands prior to performing ostomy care.The consumer had been following recommendations.Currently he was not taking any antibiotics.He is now feeling better and no longer reporting fever, chills, or concentrated urine.No photo is available at this time.

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13633945
Report Number9618003-2022-00235
Device Sequence Number5201799
Product Code EXH
UDI-Device Identifier00768455181353
UDI-Public00768455181353
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number175793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81
Patient SexMale